English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2347009      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24323

Title: Analytical derivations for one-dimensional eigenproblems using dual boundary element method and multiple reciprocity method
Authors: J.T. Chen;F.C. Wong
Contributors: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
Keywords: MRM;DBEM;eigenproblems
Date: 1997-07
Issue Date: 2011-10-20T08:11:22Z
Publisher: Engineering Analysis with Boundary Elements
Abstract: Abstract:In this paper, MRM (multiple reciprocity method) and DBEM (dual boundary element method) are combined to solve one-dimensional eigenproblems. It is found that the hypersingular equation (LM method) for MRM provides an additional constraint to determine the eigenfunctions in case of failure using the singular equation (UT) method only. Also, augmented eigenvalues can be deleted by employing dual equations. The hypersingular equation of DBEM (LM equation) plays an important role in determining the eigenvalues and eigenmodes. Four numerical examples are given to verify the validity of the present formulation.
Relation: 20(1), pp.25-33
URI: http://ntour.ntou.edu.tw/handle/987654321/24323
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML279View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback